MAUDE Adverse Event Report: VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 065
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
This event is being reported due to a leak in the catheter noted during analysis.
 
Additional Manufacturer Narrative
One 65 mm tacticath quartz contact force ablation catheter was received for evaluation.The device met specifications during an irrigation leak test but did not meet specifications during a shaft leak test.Further testing revealed evidence of fluid ingress proximal to electrode 4 due to a tear in the shaft material at the proximal edge of electrode ring 4, consistent with the failed shaft leak test.The catheter shaft had been bent at electrode 4, consistent with the tear in the shaft material.Fluid ingress was also noted between electrodes 1 and 2, consistent with the reported contact force issue.However, the pi irrigation tubing was noted to remain attached to metal irrigation tubing at the deformable body and no damage was noted to the irrigation tubing at the distal end of the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fluid ingress between electrodes 1 and 2 remains unknown.

Brand Name
TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX  32470
Manufacturer (Section G)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX   32470
MDR Report Key13720354
Report Number9680001-2022-00010
Device Sequence Number14654476
Product Code OAE
UDI-Device Identifier07640157990033
UDI-Public07640157990033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model NumberPN-004 065
Device Catalogue NumberPN-004065
Device Lot Number7525988
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/10/2022
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown